# SDR 07FDEA01091

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,703 hours, 23,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA 200 FUSELAGE SKIN SURFACE FOUND DENTED, BETWEEN FR 68 AND FR 69 RT AND BETWEEN STR 2 AND STR 3 REPAIRED IAW SRM 53-10-12 FIG 225.  REPAIR INSPECTED PER SRM 53-10-12-2-005-00.  INITIAL INSP AT 32.800 FC, REPAIR AT 4400FC  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
